# SDR AWXA96004

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 657378337
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS-PHX - FLT NR 1229 - CREW FOUND MULTIPLE DENTS IN LE OF HORIZONTAL STABILIZER OUT OF LIMITS.  INTERIM REPAIR PER SRM 55-10-01, FILLED 1 DENT PER PARAGRAPH 'P' AND INSTALLED DMI 57834.  ON 01/07, REMOVED AND REPLACED AND RESEALED LEFT HORIZONTAL STABILIZER LEADING EDGE, DMI CLEARED.  (M)
